"Drug Eruptions" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus,
MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure,
which enables searching at various levels of specificity.
Adverse cutaneous reactions caused by ingestion, parenteral use, or local application of a drug. These may assume various morphologic patterns and produce various types of lesions.
- Drug Eruptions
- Drug Eruption
- Eruption, Drug
- Eruptions, Drug
- Dermatitis, Adverse Drug Reaction
- Dermatitis Medicamentosa
Below are MeSH descriptors whose meaning is more general than "Drug Eruptions".
Below are MeSH descriptors whose meaning is more specific than "Drug Eruptions".
This graph shows the total number of publications written about "Drug Eruptions" by people in this website by year, and whether "Drug Eruptions" was a major or minor topic of these publications.
To see the data from this visualization as text, click here.
|Year||Major Topic||Minor Topic||Total|
To return to the timeline, click here.
Below are the most recent publications written about "Drug Eruptions" by people in Profiles.